advertisement
Question
Posted by: Lisa | 2009/01/21

Stopped using contraceptive

Hi Doc

I was on contraceptive for a period of 3 years when I stopped using it about two weeks ago on the day that my period was supposed to arrive, however, my period was very light, almost non existing. Ever since I' ve been really exhausted and very very moody. Also, I was supposed to start ovulating this week, but nothing. Please could you advise?

Thanks!
Lisa

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a month or two before you ovulate after stopping the Pill. Some side effects are also usual after stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement